Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Could I take paracetamol and codeine tablets for migraine with statins?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5569 Questions
Can I take paracetamol and codeine tablets for migraine with statins
Posted Sun, 20 Oct 2013 in Headache and Migraines
Answered by Dr. Ivan R. Rommstein 19 minutes later
Brief Answer:

Detailed Answer:
Hi and welcome to XXXXXXX thanks for the query.
There are no reported interaction between these drugs and it can be used together so statins should be taken in prescribed dose. If you experience some symptoms it will probably be just because of codeine. So try to use codein as less as you can and stop it when migraine subsides. If taken for long time codeine may cause addiction and some other unpleasant symptoms.
Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor